Galois groups for finite group action on type III factors

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)383-384
JournalMathematica Japonica
Publication statusPublished - 1992

Cite this

Galois groups for finite group action on type III factors. / Kajiwara, Tsuyoshi.

In: Mathematica Japonica, 1992, p. 383-384.

Research output: Contribution to journalArticle

@article{6ba273b762eb4c8a992c18cf2ea4f89b,
title = "Galois groups for finite group action on type III factors",
author = "Tsuyoshi Kajiwara",
year = "1992",
language = "English",
pages = "383--384",
journal = "Mathematica Japonica",

}

TY - JOUR

T1 - Galois groups for finite group action on type III factors

AU - Kajiwara, Tsuyoshi

PY - 1992

Y1 - 1992

M3 - Article

SP - 383

EP - 384

JO - Mathematica Japonica

JF - Mathematica Japonica

ER -